# SDR SWIA971269

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAILS MESSAGE AT LEVEL OFF EN ROUTE SLC/BOI.  RETURNED TO SLC.  REPLACED LEFT FLAP BRAKE POSITION SENSOR.
